MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SAFETY BLOOD COLLECTION NEEDLE 21GX1

Medline Industries, LP MEDLINE; DBD-SAFETY BLOOD COLLECTION NEEDLE 21GX1
Catalog Number DYNDSBCN21G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "safety clip breaks while in use.".
 
Additional Manufacturer Narrative
The customer reported that the safety clip breaks while in use.Medline received one case of safety blood collection needles in new condition, randomly selected 25 samples from each box for visual and functional testing, screwed the needles into medline branded blood collection tube holders, and activated the safety mechanism on each needle.The complaint was not confirmed; visual inspection revealed no manufacturing defects, no issues were experienced during functional testing, and there were no noticeable defects or issues noted when activating the safety mechanism.The cause was documented as not confirmed with received sample, and the samples worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SAFETY BLOOD COLLECTION NEEDLE 21GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rahul kota
three lakes drive
northfield, IL 60093--275
MDR Report Key50804345
Report Number1417592-2026-43653
Device Sequence Number10548998
Product Code FMI
UDI-Device Identifier30193489007873
UDI-Public30193489007873
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K182146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDSBCN21G
Device Lot Number31823080001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/11/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown